# SDR SWI2025F01168

- Difficulty date: March 18, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY SURROUND STRUCTURE INNER SKIN HAS SPOT OF CORROSION FS533.00 - FS549.00 STGR25L - 24L. REMOVED DAMAGE AREAS AT FORWARD BAGGAGE BAY SURROUND STRUCTURE INNER SKIN  FS533.00 - FS549.00 STGR25L - 24L. AND COMPLIED WITH ALL STEPS OF REO 670-53-31-1025 REV-- DATED: 2025-04-10COMPLIED WITH TASK 51-900-1002 SKY.
